# SDR FDEA201010184100

- Difficulty date: October 18, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363726
- Condition: Corroded
- Location: Bs 390-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK RBL 25 BS 390 - BS 480 ON FLANGE AND SCALLOPS REMOVED SEAT TRACK SECTION FROM BS 390 BS 480 RBL 25, FABRICATED NEW SEAT TRACK & SPLICE, INSTALLED NEW SEAT TRACK & SPLICE IAW SRM 53-10-5 FIG 1 &  SRM 51-30-2.
